# SDR C2XA04CL018

- Difficulty date: March 7, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Roll Trim
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2390 CREW REPORTED, ROLL TRIM RUN-AWAY AFTER TAKEOFF FROM IAH.  CREW FOLLOWED QRH AND RESET CIRCUIT BREAKER FOR AILERON TRIM.  SYSTEM OPS CHECKED GOOD.  CREW CONTINUED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM WITH NO DEFECTS FOUND.
